# SDR ESM2002F00000

- Difficulty date: September 5, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N112BC
- Make and model: Piper PA-42
- Aircraft serial: 428001027
- Engine: Pwa PT6A11
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 0213571
- Part serial: 1230W00272
- Condition: Split
- Location: Mlg
- Part time: 19 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT NOTED AFTER LAST LANDING,  SPLITS/TEARS APPROXIMATELY 1 INCH IN LENGTH, BETWEEN OUTBOARD TREAD IN GROOVE OF TIRE.
